If you need an accessible version of this item please contact JSTOR User Support

The Possibility of a Social Welfare Function

James S. Coleman
The American Economic Review
Vol. 56, No. 5 (Dec., 1966), pp. 1105-1122
Stable URL: http://www.jstor.org/stable/1815299
Page Count: 18
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Possibility of a Social Welfare Function
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[1105]
    [1105]
  • Thumbnail: Page 
1106
    1106
  • Thumbnail: Page 
1107
    1107
  • Thumbnail: Page 
1108
    1108
  • Thumbnail: Page 
1109
    1109
  • Thumbnail: Page 
1110
    1110
  • Thumbnail: Page 
1111
    1111
  • Thumbnail: Page 
1112
    1112
  • Thumbnail: Page 
1113
    1113
  • Thumbnail: Page 
1114
    1114
  • Thumbnail: Page 
1115
    1115
  • Thumbnail: Page 
1116
    1116
  • Thumbnail: Page 
1117
    1117
  • Thumbnail: Page 
1118
    1118
  • Thumbnail: Page 
1119
    1119
  • Thumbnail: Page 
1120
    1120
  • Thumbnail: Page 
1121
    1121
  • Thumbnail: Page 
1122
    1122